# SDR DALA2014120906512

- Difficulty date: December 7, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 52,856 hours, 28,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Cracked
- Location: Bs 1458-1486
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STABILIZER ATTACH ANGLE CRACKED, LT SIDE BS 1458 - 1486.  R & R THE SKATE ANGLE IAW DWG 5912188.
